# SDR ASAA2014122210041

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 51,378 hours, 23,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: BACC50AN16
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW ABC WON'T GO OFF.  ACFT GROUNDED.  WITH CONNECTOR D11096 DISCONNECTED, AND WIRE W3142-0216-20 DE-PINNED FROM CONNECTOR D10712, PIN 16, WIRE W3142-0216-20 HAS 25 VAC ON IT.  TURNING OFF CEILING LIGHTS CAUSES VOLTAGE TO DISAPPEAR. FOUND GD3870 CORRODED.  REMOVED GD3870 BLOCK, FOUND NO EVIDENCE OF CORROSION AT LOCATION.  INSTALLED NEW GD3870 GROUNDING BLOCK REF SRM51-40-02. GD3870 BOND CHECKS GOOD REF SWPM20-20-00. REPLACEMENT GD3870, OPS CHECKS NORMAL REF MM33-51-03, 33-27-00, 33-22-00.
